BibTeX record journals/fss/PerovicORR11

download as .bib file

@article{DBLP:journals/fss/PerovicORR11,
  author    = {Aleksandar Perovic and
               Zoran Ognjanovic and
               Miodrag Raskovic and
               Dragan G. Radojevic},
  title     = {Finitely additive probability measures on classical propositional
               formulas definable by G{\"{o}}del's t-norm and product t-norm},
  journal   = {Fuzzy Sets Syst.},
  volume    = {169},
  number    = {1},
  pages     = {65--90},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.fss.2010.10.007},
  doi       = {10.1016/j.fss.2010.10.007},
  timestamp = {Wed, 19 Feb 2020 20:49:53 +0100},
  biburl    = {https://dblp.org/rec/journals/fss/PerovicORR11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics